Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the Depo shot for a year, and to be honest I didn't have many problems with it. I didn't gain weight (Depo increases your hunger pangs, so if you monitor your eating well, you shouldn't have problems either), I didn't have mood swings, and it was just all around dandy. I've been reading some posts where women are expressing fear over not being able to have kids after being on Depo. I was wondering if any of you have had any personal problems trying to get pregnant a couple years after getting off of the Depo shot?

Loading...

hey there ...i totally understand the distress you are going through...ive been through the same situation twice and trust me girl your not pregnant,,,your periods have been delayed cus of the pill that you took...common effect of i pill being that it can alter your menstrual cycle...dont worry youll get your periods soon...
Reply

Loading...

chiffon wrote:

hey there ...i totally understand the distress you are going through...ive been through the same situation twice and trust me girl your not pregnant,,,your periods have been delayed cus of the pill that you took...common effect of i pill being that it can alter your menstrual cycle...dont worry youll get your periods soon...


I'm not worried about currently being pregnant, I'm talking about how later on I WANT to have kids xD haha thanks though :) I really appreciate that.
Reply

Loading...